A REMARK ON n− JORDAN HOMOMORPHISMS

PDF

Published: 2022-03-16

Page: 544-546


M. EL AZHARI *

Ecole Normale Superieure, Avenue Oued Akreuch, Takaddoum, BP 5118, Rabat, Morocco.

*Author to whom correspondence should be addressed.


Abstract

Let A and B be commutative algebras and n \(\ge\) 2 an integer. Then each n Jordan homomorphism h : A \(\to\) B is an n- homomorphism.

Keywords: n- Jordan homomorphism, n- homomorphism


How to Cite

AZHARI, M. E. (2022). A REMARK ON n− JORDAN HOMOMORPHISMS. Asian Journal of Advances in Research, 5(1), 544–546. Retrieved from https://mbimph.com/index.php/AJOAIR/article/view/2896

Downloads

Download data is not yet available.

References

Eshaghi Gordji M. n− Jordan homomorphisms. Bull. Aust. Math. Soc. 2009;80(1):159-164.

Eshaghi Gordgi M, Karimi T, Kaboli Gharetapeh S. Approximately n−Jordan homomorphisms on Banach algebras. J. Inequal. Appl; 2009. Article ID 870843, 8 pages.

Cheshmavar J, Hosseini SK, Park C. Some resuls on n−Jordan homomorphisms. Bull. Korean Math. Soc. 2020;57(1):31-35.

Bodaghi A, Inceboz H. n− Jordan homomorphisms on commutative algebras. Acta Math. Univ. Comenianae. 2018;87(1):141-146.

Gselmann E. On approximate n− Jordan homomorphisms. Annales Mathematicae Silesianae. 2014;28:47-58.

Yang-Hi Lee. Stability of n− Jordan homomorphisms from a normed algebra to a Banach algebra. Abstract and Applied Analysis; 2013. Article ID 691025, 5 pages.